# SDR IPXA201811145935

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 19,064 hours, 11,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Crew Entry
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

MAIN DOOR SLIDE WILL NOT DISARM.  FOUND SPILL PAD JAMMED INTO THE GIRT BAR SLIDER.
